# SDR CA990513001

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214B-1
- Engine: Lyc T5508D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: 214076146001
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) MAIN HYDRAULIC SERVO'S RETURNED FROM REPAIR FACILITY.  MANY DEFECTS WERE NOTED WHICH AFFECT AIRWORTHINESS.  SERVO'S REPAIRED AND RETURNED TO SERVICEABLE STATUS.
